# SDR SWIA2021080960127

- Difficulty date: February 2, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Weak
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS     (C-CHECK RO 8/5/2021)    COMPLIED WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS, REFERENCE CONTINUATION CARD , COMPLIED WITH 27-900-1008-SKY , 27-900-1000-SKY. TOTAL WEIGHT CHANGE +4.30 USING SCALE WVACTT#205055 CAL DATE 31MAR2022
